Patient Comments: Cortisone Injection - Side Effects

What side effects (if any) did you experience with your cortisone injection?

Comment from: roadmstr, 55-64 Male (Patient) Published: February 06

I had cortisone injections on each side of lower back. First day I was nauseated and tired, second day was same, only felt like my face had sunburn and I was depressed. This is day 3 and I still have these symptoms. My back hurts worse than before. Never again.

Was this comment helpful?Yes
Comment from: MsNancyNC, 45-54 Female (Patient) Published: February 05

I received a cortisone shot for sciatic pain yesterday and today my face was red and felt sunburned, now under my eye I've got some puffiness, on my right side of my body I have hot spots; it is really weird. Never again for me.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Cortisone Injection - Experience Question: Please describe your experience with a cortisone injection.
Cortisone Injection - Knee and Hip Question: Share your experience with cortisone injections in your hip or knee.

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors